# SDR UALA2013042202736

- Difficulty date: April 20, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1120 LEFT TENSION TIE SHEAR WEB CRACKED.   REMOVED DAMAGE.  HFEC PERFORMED,  FABRICATED AND INSTALLED REPAIR IAW SRM 53-40-30 REPAIR 3 AND ECRA 5310-05717.  MAJOR REPAIR.
